CSpace  > 应用数学研究所
GLOBAL STABILITY OF WAVE PATTERNS FOR COMPRESSIBLE NAVIER-STOKES SYSTEM WITH FREE BOUNDARY
Qin, Xiaohong1; Wang, Teng2; Wang, Yi3
2016-07-01
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume36Issue:4Pages:1192-1214
AbstractIn this article, we investigate the global stability of the wave patterns with the superposition of viscous contact wave and rarefaction wave for the one-dimensional compressible Navier-Stokes equations with a free boundary. It is shown that for the ideal polytropic gas, the superposition of the viscous contact wave with rarefaction wave is nonlinearly stable for the free boundary problem under the large initial perturbations for any gamma > 1 with gamma being the adiabatic exponent provided that the wave strength is suitably small.
KeywordCompressible Navier-Stokes system free boundary combination of viscous contact and rarefaction wave nonlinear stability
Language英语
Funding ProjectNSFC[11171153] ; NSFC[11322106] ; Fundamental Research Funds for the Central Universities[2015ZCQ-LY-01] ; Fundamental Research Funds for the Central Universities[BLX2015-27]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000381529900010
PublisherELSEVIER SCIENCE INC
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/23333
Collection应用数学研究所
Affiliation1.Nanjing Univ Sci & Technol, Dept Math, Nanjing 210094, Jiangsu, Peoples R China
2.Beijing Forestry Univ, Sch Sci, Dept Math, Beijing 100083, Peoples R China
3.Chinese Acad Sci, AMSS, Inst Appl Math, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Qin, Xiaohong,Wang, Teng,Wang, Yi. GLOBAL STABILITY OF WAVE PATTERNS FOR COMPRESSIBLE NAVIER-STOKES SYSTEM WITH FREE BOUNDARY[J]. ACTA MATHEMATICA SCIENTIA,2016,36(4):1192-1214.
APA Qin, Xiaohong,Wang, Teng,&Wang, Yi.(2016).GLOBAL STABILITY OF WAVE PATTERNS FOR COMPRESSIBLE NAVIER-STOKES SYSTEM WITH FREE BOUNDARY.ACTA MATHEMATICA SCIENTIA,36(4),1192-1214.
MLA Qin, Xiaohong,et al."GLOBAL STABILITY OF WAVE PATTERNS FOR COMPRESSIBLE NAVIER-STOKES SYSTEM WITH FREE BOUNDARY".ACTA MATHEMATICA SCIENTIA 36.4(2016):1192-1214.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Qin, Xiaohong]'s Articles
[Wang, Teng]'s Articles
[Wang, Yi]'s Articles
Baidu academic
Similar articles in Baidu academic
[Qin, Xiaohong]'s Articles
[Wang, Teng]'s Articles
[Wang, Yi]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Qin, Xiaohong]'s Articles
[Wang, Teng]'s Articles
[Wang, Yi]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.